Arithmetic euclidean rings
Acta Arithmetica, Tome 26 (1974) no. 1, pp. 105-113
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_26_1_105_113,
author = {Clifford Queen},
title = {Arithmetic euclidean rings},
journal = {Acta Arithmetica},
pages = {105--113},
year = {1974},
volume = {26},
number = {1},
doi = {10.4064/aa-26-1-105-113},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-26-1-105-113/}
}
Clifford Queen. Arithmetic euclidean rings. Acta Arithmetica, Tome 26 (1974) no. 1, pp. 105-113. doi: 10.4064/aa-26-1-105-113
Cité par Sources :